Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 4, 2016, 7:59 PM EDT for Grainger County, Hamblen County, Jefferson County, Tennessee. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2016, 7:59 PM EDT (23:59 UTC)
- Expired
- Jul 4, 2016, 8:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grainger County, TN, Hamblen County, TN, Jefferson County, TN
The radar
The Knoxville radar (KMRX), 18 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 8:07 PM EDT | TSTM WND GST 60 | 4 Wnw Alpha, TN | WIND GUST FROM PERSONAL WEATHER STATION. |
| Jul 4, 8:10 PM EDT | TSTM WND DMG | 2 Ne Morristown, TN | SEVERAL TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
217
WUUS54 KMRX 042359
SVRMRX
TNC057-063-089-050030-
/O.NEW.KMRX.SV.W.0072.160704T2359Z-160705T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
759 PM EDT MON JUL 4 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GRAINGER COUNTY IN EASTERN TENNESSEE...
HAMBLEN COUNTY IN EASTERN TENNESSEE...
NORTH CENTRAL JEFFERSON COUNTY IN EASTERN TENNESSEE...
* UNTIL 830 PM EDT
* AT 759 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
MARKET... OR NEAR JEFFERSON CITY...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...JEFFERSON CITY...BEAN STATION...RUSSELLVILLE...
ALPHA AND PANTHER CREEK S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3633 8326 3632 8328 3629 8326 3628 8323
3629 8324 3629 8322 3631 8320 3632 8320
3632 8319 3622 8311 3619 8314 3618 8318
3617 8319 3611 8348 3621 8351 3636 8327
TIME...MOT...LOC 2359Z 247DEG 27KT 3614 8356
HAIL...0.75IN
WIND...60MPH
$$
JW1 follow-up statement
946
WWUS54 KMRX 050019
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
819 PM EDT MON JUL 4 2016
TNC089-050029-
/O.CAN.KMRX.SV.W.0072.000000T0000Z-160705T0030Z/
JEFFERSON TN-
819 PM EDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JEFFERSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3633 8326 3632 8328 3629 8326 3628 8323
3632 8319 3622 8311 3619 8314 3617 8319
3614 8333 3615 8337 3615 8338 3614 8339
3615 8340 3624 8345 3636 8327
TIME...MOT...LOC 0019Z 247DEG 27KT 3620 8338
$$
TNC057-063-050030-
/O.CON.KMRX.SV.W.0072.000000T0000Z-160705T0030Z/
GRAINGER TN-HAMBLEN TN-
819 PM EDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EAST CENTRAL GRAINGER AND HAMBLEN COUNTIES...
AT 819 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORRISTOWN...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...BEAN STATION...RUSSELLVILLE...
ALPHA AND PANTHER CREEK S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3633 8326 3632 8328 3629 8326 3628 8323
3632 8319 3622 8311 3619 8314 3617 8319
3614 8333 3615 8337 3615 8338 3614 8339
3615 8340 3624 8345 3636 8327
TIME...MOT...LOC 0019Z 247DEG 27KT 3620 8338
HAIL...0.75IN
WIND...60MPH
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 7:29 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 4, 7:29 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Morristown TN 729 PM EDT MON JUL 4 2016 .AVIATION...00Z TAFs Isolated showers still developing in the Tennessee Valley early this evening. Shower developed right on top of KTYS a few minutes ago and produced a 38KT wind gust. That shower has moved northeast of the airfield and has weakened. Many of the showers and storms have been weakening over the past hour. This trend will likely continue. However, another potent upper level storm system will produce more showers and thunderstorms late tonight (after 2 am). Have tried to pinpoint exact timing and extent of the best times that will occur. Low ceilings near MVFR possible for a few hours in the late morning before becoming VFR later. Confidence of additional afternoon storms affecting airfields is low, so decided to leave those out of the forecast for this set. .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. &&
Hazardous weather outlook, Jul 4, 3:31 PM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 331 PM EDT MON JUL 4 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-051930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 331 PM EDT MON JUL 4 2016 /231 PM CDT MON JUL 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THE REST OF THE AFTERNOON THROUGH TONIGHT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. VERY HEAVY RAINS WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO PONDING OF WATER IN POOR DRAINAGE AREAS AND QUICK RISES ON SMALLER CREEKS AND STREAMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EDT FOR THE FAR NORTHERN CUMBERLAND PLATEAU AND THE CUMBERLAND MOUNTAINS OF EAST TENNESSEE AND PART OF SOUTHWEST VIRGINIA UNTIL 9 PM EDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON AND EVENING MAINLY EAST OF INTERSTATE 81 AND NORTH OF INTERSTATE 40...WITH DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND MINOR FLOODING BEING THE PRIMARY RISKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT ANY REPORTS OF SEVERE WEATHER...OR RAINFALL REPORTS ARE GREATLY APPRECIATED. TD/AMP
In the hours before
Special weather statement, Jul 4, 7:03 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
703 PM EDT MON JUL 4 2016
TNZ069-071-073-042345-
KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-
703 PM EDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...NORTH CENTRAL
BLOUNT AND NORTHWESTERN SEVIER COUNTIES UNTIL 745 PM EDT...
AT 702 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROCKFORD...OR OVER ALCOA...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...SEVIERVILLE...ALCOA...LOUISVILLE...
ROCKFORD...EAGLETON VILLAGE...MCMAHAN...SEYMOUR...
KIMBERLIN HEIGHTS...KODAK...WILDWOOD...BEARDEN...
MASCOT AND LAKE FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3588 8412 3612 8372 3610 8370 3609 8371
3606 8369 3605 8367 3605 8368 3604 8367
3604 8365 3603 8363 3592 8352 3572 8402
TIME...MOT...LOC 2302Z 246DEG 30KT 3583 8398
JWSpecial weather statement, Jul 4, 7:11 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
711 PM EDT MON JUL 4 2016
TNZ014-015-VAZ001-050000-
CLAIBORNE TN-HANCOCK TN-LEE VA-
711 PM EDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAIBORNE...HANCOCK
AND SOUTHWESTERN LEE COUNTIES UNTIL 800 PM EDT...
AT 710 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTH OF CUBAGE TO NEAR NEW TAZEWELL.
MOVEMENT WAS EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SNEEDVILLE...NEW TAZEWELL...TAZEWELL...EWING...
POWELL RIVER PRESERVE...HOWARD QUARTER...EVANSTON...
ROSE HILL AND TREADWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EASTERN TENNESSEE...AND SOUTHWESTERN VIRGINIA.
LAT...LON 3645 8319 3644 8321 3642 8319 3639 8330
3642 8335 3641 8339 3642 8339 3642 8342
3641 8342 3642 8343 3640 8345 3641 8363
3664 8359 3667 8350 3666 8345 3670 8334
3674 8320 3674 8315
TIME...MOT...LOC 2310Z 269DEG 35KT 3659 8349 3647 8367
JWSpecial weather statement, Jul 4, 7:14 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 PM EDT MON JUL 4 2016
VAZ002-005-050000-
SCOTT VA-WISE VA-
714 PM EDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCOTT AND WISE
COUNTIES AND THE CITY OF NORTON UNTIL 800 PM EDT...
AT 714 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PAYNE GAP TO CLOVER FORK. MOVEMENT WAS
EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTON...WISE...BIG STONE GAP...COEBURN...APPALACHIA...POUND...
ST. PAUL...NICKELSVILLE...DUNGANNON AND PARDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHWESTERN VIRGINIA.
LAT...LON 3713 8255 3703 8248 3698 8237 3696 8236
3697 8233 3691 8230 3691 8232 3689 8232
3689 8237 3688 8240 3679 8236 3674 8239
3686 8285 3689 8288 3693 8286 3698 8287
3701 8278 3705 8272 3712 8272 3720 8255
TIME...MOT...LOC 2314Z 277DEG 37KT 3707 8266 3688 8292
JWSpecial weather statement, Jul 4, 7:27 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
727 PM EDT MON JUL 4 2016
VAZ001-002-005-050015-
SCOTT VA-LEE VA-WISE VA-
727 PM EDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR LEE...SCOTT AND SOUTHWESTERN WISE
COUNTIES UNTIL 815 PM EDT...
AT 727 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PENNINGTON GAP...OR 11 MILES EAST OF JONESVILLE...MOVING EAST AT 45
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GATE CITY...JONESVILLE...BIG STONE GAP...PENNINGTON GAP...
WEBER CITY...NICKELSVILLE...ST. CHARLES...DUFFIELD...CLINCHPORT...
PATTONSVILLE...FORT BLACKMORE...DRYDEN...JASPER AND HILTONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHWESTERN VIRGINIA.
LAT...LON 3688 8282 3675 8239 3679 8236 3660 8230
3660 8318 3674 8316 3675 8313 3678 8313
3680 8310 3683 8310 3685 8307 3685 8301
3688 8291
TIME...MOT...LOC 2327Z 284DEG 38KT 3675 8292
JWSpecial weather statement, Jul 4, 7:32 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
732 PM EDT MON JUL 4 2016
TNZ038-039-069-070-050015-
KNOX TN-JEFFERSON TN-HAMBLEN TN-GRAINGER TN-
732 PM EDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX...CENTRAL
GRAINGER...SOUTHWESTERN HAMBLEN AND NORTHERN JEFFERSON COUNTIES UNTIL
815 PM EDT...
AT 732 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NEW MARKET...OR 9 MILES WEST OF JEFFERSON CITY...MOVING
NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...JEFFERSON CITY...DANDRIDGE...RUTLEDGE...WHITE PINE...
NEW MARKET...STRAWBERRY PLAINS...BLAINE...BUFFALO SPRINGS...ALPHA...
JOPPA...HOUSE MOUNTAIN S.P....PIEDMONT...
PANTHER CREEK S.P. AND MASCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3614 8323 3599 8357 3604 8365 3604 8367
3603 8368 3601 8367 3599 8365 3598 8366
3614 8380 3617 8376 3617 8372 3618 8373
3636 8344
TIME...MOT...LOC 2332Z 241DEG 28KT 3611 8367
JWSpecial weather statement, Jul 4, 7:40 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 PM EDT MON JUL 4 2016
TNZ015-016-050030-
HAWKINS TN-HANCOCK TN-
740 PM EDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS AND EASTERN HANCOCK
COUNTIES UNTIL 830 PM EDT...
AT 740 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES EAST OF JONESVILLE TO 6 MILES NORTH OF
BEAN STATION. MOVEMENT WAS EAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSPORT...ROGERSVILLE...SNEEDVILLE...SURGOINSVILLE...CHURCH HILL...
MOUNT CARMEL...OKOLONA...KYLES FORD...KEPLER...
BAYS MOUNTAIN S.P. AND KLONDIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EASTERN TENNESSEE.
LAT...LON 3658 8260 3657 8260 3658 8262 3654 8261
3649 8264 3646 8270 3642 8268 3640 8273
3638 8275 3639 8278 3636 8281 3637 8284
3635 8288 3641 8321 3659 8318 3659 8261
TIME...MOT...LOC 2340Z 267DEG 39KT 3666 8299 3643 8324
JWThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:43 PM EDT | Special Weather Statement | MRX | Polk | 62 min |
| Jul 4, 4:32 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 43 min |
| Jul 4, 4:40 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hawkins, Jefferson | 35 min |
| Jul 4, 5:09 PM EDT | Special Weather Statement | MRX | Greene, Hawkins | 36 min |
| Jul 4, 5:30 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 45 min |
| Jul 4, 5:46 PM EDT | Special Weather Statement | MRX | Sullivan | 44 min |
| Jul 4, 5:57 PM EDT | Special Weather Statement | MRX | Morgan | 33 min |
| Jul 4, 6:10 PM EDT | Special Weather Statement | MRX | Campbell | 35 min |
| Jul 4, 6:35 PM EDT | Special Weather Statement | MRX | Claiborne | 40 min |
| Jul 4, 6:36 PM EDT | Special Weather Statement | MRX | Johnson | 24 min |
| Jul 4, 6:55 PM EDT | Special Weather Statement | MRX | Johnson | 50 min |
| Jul 4, 7:03 PM EDT | Special Weather Statement | MRX | Knox | 42 min |
| Jul 4, 7:11 PM EDT | Special Weather Statement | MRX | Hancock | 49 min |
| Jul 4, 7:32 PM EDT | Special Weather Statement | MRX | Grainger, Jefferson | 43 min |
| Jul 4, 7:40 PM EDT | Special Weather Statement | MRX | Hawkins | 50 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.